# SDR SWIA2025081800530

- Difficulty date: May 30, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S614413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP IN FLOOR BEAM WEB AT PILOT'S BULKHEAD FS 280.00, LBL 9.0, WL 73.10  (C-CHECK RO 08/16/2025)REMOVED AND REPLACED THE CLIP IN FLOOR BEAM WEB AT PILOT'S BULKHEAD FS 280.00, LBL 9.0, WL 73.10 IN REFERENCE WITH THE CRJ-200 SRM 51-42-21, REO 601R-53-11-1285 DATED: 2014-05-19 REV A AND REO 601R-53-11-136 DATED: 2007/11/01 REV A. COMPLETED THE M-337 AND COMPLIED WITH TASK CARD 51-900-1003-SKY.
